# SDR CALA2025071006433

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 58,200 hours, 21,802 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD SERVICE DOOR LIGHT ILLUMINATED 5 TIMES IN FLIGT W/ASSOCIATED HANDLE MOVEMENT OF 4IN ADJUSTED R1 GALLEY SERVICE DOOR PER AMM 52-41-00-820-801 STEPS N- LATCH ADJUSTMENT, O-HORIZONTAL CONTROL ROD ADJUSTMENT, Q-STOP PIN ADJUSTMENT. ADJUSTED SOFT UNLATCHING PER AMM 52-41-00-820-802. PERFORMED GALLEY SERVICE DOOR SYS TEST PER 52-41-00-700-801. R-1 DOOR OPERATES NORMAL. PRESSURIZED AIRCRAFT SEVERAL TIMES AND HAD NO UNCOMMANDED DOOR HANDLE MOVEMENT OR DOOR WARNING INDICATION. OK TO CONTINUE IN SERVICE. VERIFIED R1 DOOR OPERATION PER 52-41-00. OPS CK GOOD.
